MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ILED7 SURGICAL LIGHT; LIGHT, SURGICAL, INSTRUMENT

BAXTER HEALTHCARE CORPORATION ILED7 SURGICAL LIGHT; LIGHT, SURGICAL, INSTRUMENT
Model Number 4068210
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported an iled 7 ceiling duo burned a patient.During an unspecified surgical procedure, the surgical team found the patient¿s skin was ¿like peeling at back of the patient¿ and temperature where the light was focused on the patient¿s back was hotter compared to the other parts of the patient¿s body.The patient was treated with cold fluids applied to the affected area.The biomedical department did an investigation by focusing the light on one spot and found that the area where it was focused on was hot and reached a temperature of 43 degrees celsius.The light default normal settings are 50%; however, the operating room team can increase them during the procedure if needed.The baxter technician checked the software of the light and found that all are up to date.Multiple attempts to obtain additional information were unsuccessful.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h6, h7, h9 and h11.H11: a qualified baxter technician was sent to the site and inspected the lighting system and found the lights to be performing according to product specifications.All fa-2024-035 information is now available at the customer site.On august 7, 2025, it was confirmed that the default setting for light intensity when switching on the lights is 50%.On august 25, 2025, the exchange of the ipad was replaced.In summary, due to the overlap of light fields with high intensity settings without the use of autofocus, the illumination intensity in the surgical area was increased.This can occur with 3 lights, but also with 2 lights with high intensity settings.The customer has been educated on the correct use of the device.A device history review revealed no issues that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ILED7 SURGICAL LIGHT
Common Device Name
LIGHT, SURGICAL, INSTRUMENT
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM COMPANY INC.
4279 u crosspoint drive
ladson SC 29456
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22895897
Report Number3007143268-2025-00069
Device Sequence Number8896977
Product Code FSQ
UDI-Device Identifier00887761968295
UDI-Public(01)00887761968295
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4068210
Device Catalogue Number4068210
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3007143268-05/24/24-001-
Patient Sequence Number1
Patient SexUnknown